Bulletin of the Belgian Mathematical Society - Simon Stevin

Classification of Riemannian {$3$}-manifolds with distinct constant principal Ricci curvatures

Oldřich Kowalski and Zdenĕk Vlášek

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 5, Number 1 (1998), 59-68.

Dates
First available in Project Euclid: 18 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103408965

Digital Object Identifier
doi:10.36045/bbms/1103408965

Mathematical Reviews number (MathSciNet)
MR1610731

Zentralblatt MATH identifier
0942.53025

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60] 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Keywords
Riemannian manifold

Citation

Kowalski, Oldřich; Vlášek, Zdenĕk. Classification of Riemannian {$3$}-manifolds with distinct constant principal Ricci curvatures. Bull. Belg. Math. Soc. Simon Stevin 5 (1998), no. 1, 59--68. doi:10.36045/bbms/1103408965. https://projecteuclid.org/euclid.bbms/1103408965


Export citation